Ele-Math Home
FDC
Volume 1
Volume 2
Volume 3
Volume 4
Issue 1
Issue 2
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
V. N. Kolokoltsov and M. A. Veretennikova
Well-posedness and regularity of the Cauchy problem for nonlinear fractional in time and space equations
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
V. N. Kolokoltsov
M. A. Veretennikova
Find more articles with the same subject classes
Primary
35R11
Find more articles with the same keywords
fractional calculus
Caputo derivative
Mittag-Leffler functions
fractional Hamilton-Jacobi-Bellman type equations
Downloads
Abstract
Abstract
Full article
Full article